Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Feeling terrible and noone will listen :(

Posted by on Jan. 13, 2017 at 4:59 PM
  • 24 Replies

Yesterday and today I feel terrible physically. It's like I'm just having the side effects from my meds and no benefits :(  I think I'm edgy from the Adderall but didn't feel like this while on high doses of antidepressants with the Adderall for some reason, so not really sure why I'm feeling this way. At the same time, I'm wiped out, fatigued, exhausted...I just talked to my dr. She said I should try to increase my Remeron to a whole pill again (15 mg) from half of a pill b/c its antidepressant effect should kick in at that dose, which could ultimately make me less tired (less depressed=less tired for me).  I told her when I increased it before I felt stranger than ever but she said to give it another try and that if it initially makes me sleepy, that will wear off quickly. Ugh!! And I texted my closest friend today, telling her that I'm afraid of slipping back into depression...I told her I don't know if I'll be ok without a hefty dose of an antidepressant. That was 8 hours ago and she never texted back. Usually, we text back and forth about everything, including both of our health problems (she has vision problems, scoliosis and has had bouts of depression too). I am hurt by her lack of response when I need a friend most :(  Things are "getting to me" right now. My cousin just had a baby girl this morning (she already has a boy) and I got a bit blue b/c I wanted a daughter so badly, but have three boys. I am grateful for my boys and usually don't think about what I "don't have" but today, for some reason, I was reminded of how badly I wanted a little girl...I was convinced that my 3rd son was a girl and got very depressed when I learned that I was having another boy at age 41. That spiraled into BAD post partum depression....Don't get me wrong, I adore my little guy (he's 8 now). Anyway, just needed to vent. I am SO tired of struggling to just feel "normal", whatever that is. Oh and my husband said today that he thought my goal was to get off of antidepressants but I told him I'm just not feeling "right", that I probably can't be off of them. I told him my only goal is to feel better and maybe I can't do it without antidepressants...Today I feel like crap and I feel all alone. I wish other people could walk in my shoes or be in my skin before they comment (or don't comment, like my friend did). My brain chemistry feels out of whack and I feel like digging a hole and crawling in it. :(

by on Jan. 13, 2017 at 4:59 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
Anonymous
by Anonymous 1 on Jan. 13, 2017 at 5:31 PM
1 mom liked this

What are you taking Adderall for? you shouldn't feel that way on it and if you do it's the wrong med. 

I do know how much it hurts when someone doesn't get back to us when we need them. I stay away from people just for that reason. Always being dissapointed was getting to be to much, my depression doesn't need another cloud added to it.

Cenedra64
by Silver Member on Jan. 13, 2017 at 6:26 PM
I'm hoping nothing happened to your friend. You said this isn't her norm. Adderrall is usually used for ADHD. I don't believe it can do !such for depression. My dd had her dose of ADHD meds reduced because the higher dose was causing her to have insomnia and mood swings. You may need a different antidepressant. I was reasreasding side effects on remeron.
momwriter
by Silver Member on Jan. 13, 2017 at 6:47 PM
Well, I couldn't get off of the sofa for a year b/c I was so fatigued; this was about 6 years ago. After doing blood work and even an MRI, my dr determined that my depression presented itself as excessive tiredness...for awhile, a med combo including Zyprexa lifted me out of the tiredness and I was better than ever. I don't remember when it sopped working but it did and we eventually ended up trying things like Nuvigil, which did not work. My friend (a scientist in the pharmaceutical field) suggested I try a stimulant and my dr prescribed Adderall. It worked well at first but has lost much of its effectiveness over time. It keeps me going to some extent but not at all like it once did. At some point, I will go off of it but can expect to feel more tired than ever. Right now I'm stuck. I work part time and have 3 kids and don't know when I'll be able to lie in bed all day, which I'm afraid will happen when I stop Adderall. It never made me edgy before but maybe my body chemistry has changed...I don't know. I've been at the same dose for quite awhile, btw. The whole thing sucks😒 And I agree, who needs another cloud added to their depression? I'll wait to hear from that friend; I won't be contacting her anytime soon. I have several friends but she's the one I shared everything with and was always there to support me. I'm feeling so alone...I wish there was some kind of group therapy where I could connect with others who have battled depression and struggled with meds. Hopefully, the slight med adjustment my dr recommended today will help. Thanks for taking the time to read this!

Quoting Anonymous 1:

What are you taking Adderall for? you shouldn't feel that way on it and if you do it's the wrong med. 

I do know how much it hurts when someone doesn't get back to us when we need them. I stay away from people just for that reason. Always being dissapointed was getting to be to much, my depression doesn't need another cloud added to it.

momwriter
by Silver Member on Jan. 13, 2017 at 6:57 PM
Thanks. I'll be looking up Remeron side effects too. I've tried several antidepressants; Effexor and Cymbalta worked for me in the past. Maybe I need to discuss going back on one of those again. My body chemistry has changed though; Im in perimenopause and that has its own "lovely" symptoms. I recently took Trintellix but it made me totally numb, unable to feel anything at all.😒 Oh and the Adderall was prescribed for excessive fatigue; my depression seems to come in the form of unbearable fatigue. I tried other wakefulness promoting agents like Nuvigil, which did not work. I'll need to get off of the Adderall at some point and I'm not looking forward to it. Sigh.

Quoting Cenedra64: I'm hoping nothing happened to your friend. You said this isn't her norm. Adderrall is usually used for ADHD. I don't believe it can do !such for depression. My dd had her dose of ADHD meds reduced because the higher dose was causing her to have insomnia and mood swings. You may need a different antidepressant. I was reasreasding side effects on remeron.
Cenedra64
by Silver Member on Jan. 13, 2017 at 7:02 PM
1 mom liked this
Yeah my dd took effexor for a bit. Going into menapasuse will sure mess with moods. Don't I know it! Lol good luck ☺


Quoting momwriter: Thanks. I'll be looking up Remeron side effects too. I've tried several antidepressants; Effexor and Cymbalta worked for me in the past. Maybe I need to discuss going back on one of those again. My body chemistry has changed though; Im in perimenopause and that has its own "lovely" symptoms. I recently took Trintellix but it made me totally numb, unable to feel anything at all.😒

Quoting Cenedra64: I'm hoping nothing happened to your friend. You said this isn't her norm. Adderrall is usually used for ADHD. I don't believe it can do !such for depression. My dd had her dose of ADHD meds reduced because the higher dose was causing her to have insomnia and mood swings. You may need a different antidepressant. I was reasreasding side effects on remeron.
Anonymous
by Anonymous 2 on Jan. 13, 2017 at 7:03 PM

It wouldn't be a bad thing to try Adderall in the different form.  Like a Concerta patch maybe? Or maybe just a different stimulant. 

Honestly though, I wouldn't want to be on amphetamines for an extended period of time. 

Good luck and wishing you the best.

lyrick24
by Group Admin on Jan. 13, 2017 at 7:04 PM

you know, i think its time you go inpatient until they can get this straightened out. youve done everything you can do on your own and nothing is helping. plus, you need to be able to rest. i hope you give it some serious thought.

momwriter
by Silver Member on Jan. 13, 2017 at 8:02 PM

Thanks! I will do that..The one time I went inpatient I made great connections with people but they put me on Seroquel which turned me into a zombie, so I came out only to start all over again with meds :( I have a different dr now, though, and she said she can get me a bed at a different place if I need it...

Quoting lyrick24:

you know, i think its time you go inpatient until they can get this straightened out. youve done everything you can do on your own and nothing is helping. plus, you need to be able to rest. i hope you give it some serious thought.


Seashell77
by Gold Member on Jan. 13, 2017 at 8:40 PM

It's so hard when not having the right medicines and/or doses. I really feel for you. I'm sorry you are going through such a rough time. I hope your doctor will figure out how to prescribe the right meds and you'll be doing a lot better soon. hugs

momwriter
by Silver Member on Jan. 13, 2017 at 9:31 PM
1 mom liked this
Thank you!

Quoting Seashell77:

It's so hard when not having the right medicines and/or doses. I really feel for you. I'm sorry you are going through such a rough time. I hope your doctor will figure out how to prescribe the right meds and you'll be doing a lot better soon. hugs

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)